# SDR NOCA06507

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9099
- Condition: Unknown
- Location: Windshear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYSTEM MESSAGE ON EICAS.  PERFORMED FIM TASK 24-43-00 REPLACED WX XCVR PER MM 34-43-01, OPS CHECK OK.
